Discussions By Condition: Sexual conditions


Posted In: Sexual conditions 1 Replies
  • Posted By: Anonymous
  • November 30, 2008
  • 05:48 AM

Last week my partner and I both took medication for Chlamydia. It was a single dose antibiotic. 8 days after treatment we had unprotected sex and now my partner is complaining of pain with urination and I have a thick, yellow, clumpy discharge. Is it possible we have reinfected each other with Chlamydia even though we took the medication? I read that you should wait 7 days after treatment before having sex again, but we had sex after 8. I'm rather concerned, will be going to the doctors asap but any ideas would be helpful. Thank you.

Reply Flag this Discussion

1 Replies:

  • its best to wait two weeks after first day of consuming your medication, but im not sure if you knew but you can have chlamydia and gonorrhea at the same time, so get you and your partner test for gonorrhea as well while at the doctors, it's easy to test and very quick done by a urine test. antibiotics will cure gonorrhea as well, good luck.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?